Constrained rational cubic spline and its application

Q. Duan, H. L. Zhang, X. Lai, N. Xie, F. H. Cheng

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


In this paper, a kind of rational cubic interpolation function with linear denominator is constructed. The constrained interpolation with constraint on shape of the interpolating curves and on the second-order derivative of the interpolating function is studied by using this interpolation, and as the consequent result, the convex interpolation conditions have been derived.

Original languageEnglish
Pages (from-to)143-150
Number of pages8
JournalJournal of Computational Mathematics
Issue number2
StatePublished - Mar 2001


  • Constrained design
  • Constrained interpolation
  • Convex interpolation
  • Rational spline
  • Shape control

ASJC Scopus subject areas

  • Computational Mathematics


Dive into the research topics of 'Constrained rational cubic spline and its application'. Together they form a unique fingerprint.

Cite this